Himmelberg, C. J.
Correction to : “Precompact contraction of metric uniformities and the continuity of F(t,x)
Rendiconti del Seminario Matematico della Università di Padova, Tome 51 (1974) , p. 361
Zbl 0298.28017 | MR 372813
⇒ corrige Precompact contraction of metric uniformities, and the continuity of F(t,x)
URL stable : http://www.numdam.org/item?id=RSMUP_1974__51__361_0

Bibliographie

[1] C.J. Himmelberg, Precompact contraction of metric uniformities and the continuity of F(t, x), Rend. Sem. Mat. Univ. Padova, 50 (1973), 185-188. Numdam | MR 355958 | Zbl 0285.28018